# SDR AALA20100710DFW01

- Difficulty date: July 10, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 30,745 hours, 12,727 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 285A1010106
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CAPTAIN RECEIVED STICK SHAKER INDICATION AFTER TAKE-OFF, SWITCHED FROM CAPT TO FO" FLIGHT DIRECTORS AT FL 10000.  WHEN SWITCHED THE STICK SHAKER STOPPED AND AUTO SPOILER EICAS MESSAGE ALERTED.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STALL MANAGEMENT YAW DAMPER COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
